Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By Iwantoff2013
Feeling so hopeless
  1. #1
    Join Date
    Sep 2014
    Posts
    64

    Default Feeling so hopeless

    I'm in my 30s and a single mom of 4 children I'm on day 2 of opiate withdrawal and I really don't know how I'm going to get through this I've been taking an average of 10-15 sometimes as much as 20 lortab a day for quite a while now I'm feeling so horrible I don't know what to do anyone who has gone through this please help

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    I feel you ya. I've been there, and I know how hard it is. But you've got 2 days in already, that's great! Do you have family or friends who can stay with you for the next couple days to help with the kids? I know it seems impossible to get through, but if you give up now, you'll eventually have to start all over again.

    Are you familiar with the Thomas Recipe? It's the go-to plan for opiate detox. Google it. There's things listed there that will help make you a little more comfortable...like certain supplements (for anxiety, energy, general well-being), staying hydrated, drinking Ensure or Boost since you don't feeling like eating, getting out for a walk (even though it's the last thing you want to do), hot baths w/Epsom salt (works wonders!), melatonin or valerian for sleep, any OTC pain med for pain/aches, Loperimide (Immodium) ...a must for WD! Your doctor can prescribe Clonidine which helps opiate WD.

    I would highly suggest making a new thread on the Need To Talk board. There are lots of people there who are in your situation or have just finished their detox. You'll receive more replies there. This particular board is kinda slow.

    I hope you're able to see this through. You'll feel much better by day 4 or 5.

    All the best,
    Kat
    Iluv2smile likes this.

  3. #3
    Join Date
    Sep 2014
    Posts
    64

    Default

    Thank you how do I get on the need to talk board?

  4. #4
    blueopiate is offline Member
    Join Date
    Oct 2011
    Posts
    109

    Default

    Wish I could give you a big hug, sounds like you need one. Day 2 sucks. Try to get to a doctor and get catapres and klonopin. I'm on day 4 from oxycodone and don't feet all that bad, just a little "dope sticky". Would not be the case if I did not have catapres. It works wonders for me otherwise I would be screaming at rain like a mad man. I still felt bad but 75% of it was gone, mental was still there. But I got some sleep someone today and when I woke, I felt a lot better than yesterday. Can 1 day make that much a difference? IDK. I use to think I had this thing all figured out. Now I know I sure as h don't.

  5. #5
    kyle84 is offline Junior Member
    Join Date
    Aug 2014
    Posts
    20

    Default

    Don't forget you have the power to overcome this hellish state. Were you used to taking opium or an opium derivative? I believe you love all your kids, and this is something that will strengthen your spirit to stay calm after the opiate withdrawal.

  6. #6
    blueopiate is offline Member
    Join Date
    Oct 2011
    Posts
    109

    Default

    Having kids and an opiate addiction is like a tornado in your head. You can't do what you want for them, you know you should be being the good "mom or dad" yet we sit and stare at them hoping they don't get too needy. I hate myself for this. 11 years on opiates, the age of my son. I'm 39, those were suppose to be some of the best days of his life. My son won't even take OTC pills for a headache. Why? Cause he see what happens to his good old dad when he's doing it. Some of the best years have come and gone.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22